# SDR 197021003

- Difficulty date: February 10, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N613NA
- Make and model: Pilats PC1245
- Aircraft serial: 197
- Aircraft time: 3,662 hours, 5,403 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: 9752115206
- Part serial: 59973A209
- Condition: Failed
- Location: Torque Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

TORQUE INDICATION SHOWS ZERO TORQUE AT IDLE.
